# SDR DALA1137411812

- Difficulty date: May 30, 2011
- Submitted: June 3, 2011
- Operation: Air carrier
- Aircraft: N836MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29709
- Aircraft time: 40,796 hours, 9,564 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Condition: Disconnected
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL INFORMATION - MX EMERGENCY ESCAPE PATH LIGHTING SEAT MOUNTED AT  20F INOPERATIVE.  MX VERIFIED SOCKET AND BULB OPERATE NORMALLY AND NOW SUSPECT THE WIRING HARNESS IN SEAT. MX FOUND HARNESS UNPLUGGED AND RESECURED IT. LIGHTS NOW CHECK OK.
